MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an 840 ventilator intermittently alarmed for poor ventilation.The ventilator was not in use on a patient at the time of the reported event.A service engineer (se) inspected the device and was unable to duplicate the reported condition.The unit passed all testing and operates within the manufacturing specifications.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6563652
Report Number8020893-2017-06077
Device Sequence Number16427748
Product Code CBK
UDI-Device Identifier10884521181021
UDI-Public10884521181021
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number10049985
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2016
Initial Report FDA Received Date05/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1